# SDR ASAA2023091045053

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 46,086 hours, 13,397 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOP (NO SERVICE/ NO NUMBER). GROUNDED - YES. VERIFIED ON MCDU "SAT READY". SATCOM OPS NORMAL. REF AMM 23-15-00.
